# SDR 20001129SH027

- Difficulty date: September 28, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N904VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 3014
- Engine: Lyc O540E4C5
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 67542
- Condition: Broken
- Location: Accessory Sect
- Part time: 8,806 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, REMOVED OIL FILTER AND FOUND EXCESSIVE PARTICLES ON OIL SCREEN.  REMOVED ENGINE FOR SENDING TO OVERHAUL.  PRELIMINARY VIEW FOUND LEFT MAGNETO CASE BEARING DISINTEGRATED AND CASE GEAR WEAR.  (X)
